# SDR CALA2021042800552

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348020220201
- Condition: Corroded
- Location: Frms 64-66 S40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 40R CORROSION BETWEEN FR64 TO FR66. VERIFIED STRINGER REPLACEMENT AS D5348020220201 M&E18-5341-3-0035 PO#UB96850010 SRM 53-41-13-50A FIG14 ITEM850 VERIFIED STRINGER REPLACEMENT PART AS D5348020220201 M&E18-5341-3-0035 PO#UB96850010 SRM 53-41-13-50A FIG14 ITEM850 DRILLED NEW STRINGER IN REF TO ECRA 5330-06819 PART 1 STEP 8 AND AIRBUS DRAWING D534-80510-036 VERIFIED HOLES DRILLED FOR S40RH SECTION BETWEEN FR64 AND FR66. REF ECRA 5330-06819 PART 1 STEP 8. OK TO TREAT AND PRIME. TREATED, PRIMED AND PAINTED STR40RH FR64-66, OK TO INSTALL IN REF TO ECRA5330-06819 PART 1 STEP 8 AND AIRBUS DRAWING D534-80202-202-00 VERIFIED TREAT, PRIME AND PAINT STR40RH FR64-66, OK TO INSTALL, REF ECRA5330-06819 PART 1 STEP 8 AND AIRBUS DRAWING D534-80202-202-00 REMOVED AND REPLACED STR40RH FROM FR64 TO FR67 IN REF TO SRM 53-41-13-50, 51-42-11, AIRBUS DRAWING 53480510036. REF ECRA 5330-06819 L/P6139604 FOR INTERNAL DOUBLER VERIFIED INSTALLATION OF STRINGER
